# SDR UPS00834416

- Difficulty date: October 15, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT LWR FUSELAGE STA 702 FILLET FAIRING ATTCH ANGLE IS CRACKED IN RADIUS.  REPAIRED FILLET FAIRING ATTACH ANGLE IAW DC8 SRM 53-2-0 AND LONGERON 33 LT IAW TIMCO REO G07690 REV A.
